# SDR SWAA2024041065014

- Difficulty date: March 18, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE I/B FAN COWL LOWER FWD END CRACK<[01] ACCOMPLISHED REMOVAL; REPLACEMENT AND ADJUSTMENT OF #2 ENGINE I/B FAN COWL AS PER AMM 71-11-02-000-802-F00;71-11-02-400-802-F00 AND 71-11-03-820-001;[02] VERIFIED STEP 1 FINAL
